can anyone help. i went to the doctor this week a nervous wreck crying and pleading with her they i felt levothyroxine was killing me and that my body was slowly dying . at first i thought i was having reactions to my blood pressure tablets and changed them with no success and now i realise its the levothyroxine. i have an appointment tomorrow to get my bloods checked and have asked to have my t3s done but the lab may not do them the doctor says. the problems i am having are mixeodema all over my body even my scalp when my glasses have been on my head i have deep indents which hurt,severe headaches,insomnia,irritability,nervousness,suicidal thoughts,i have gained over a stone in a month,flu like symptoms and breathlesness and difficulty swallowing at times and periodic itching. i do suffer from aniphylaxis and carry epi pens as i am highly allergic to asprin and salycilates. i truly feel my body is being poisoned please help
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.